# SDR F3LA99019

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED BROKEN WIRE IN L1 DOOR EXIT LIGHT.  MAINTENANCE REPAIRED BROKEN WIRE PER SPWM 20-30-12.  (M)
